# SDR ASAA2021042734728

- Difficulty date: April 27, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,428 hours, 8,226 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 2EN19RB
- Condition: Out Of Rig
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU FAULT ILLUMINATED. FOLLOWED QRH PROCEDURE. SECOND ATTEMPT APU FAULT LIGHT RE-ILLUMINATED. GROUNDED - YES. FOUND FAULT 49-15004 STILL CURRENT. REMOVED AND REPLACED APU AIR INLET DOOR POSITION SWITCH REF B737-900 AMM 49-15-41. C/W EA 900ER-49EA-263458 FOUND OLD SWITCH OUT OF RIG. C/W GROUND OPS VERIFICATION AND RAN/ STARTED APU MULTIPLE TIMES. NO DEFECTS NOTED, OPS TEST GOOD. NO FAULT CODES FOUND.
